I'm a 48 year old female. I've had PVCs for 25+ years and take InderalLA 60 mg for 24+ years. In the past several months I began having more frequent episodes and more continuous irregular beats on top of each other that leave me feeling awful, weak, and a headache. I wore a CadioNet monitor for 2 weeks and thought my heart behaved pretty well, but they did catch many single PVC's but one episode of 6 in a row. That terrifies me. How dangerous is it to have 6 in a row like that? Nurse called me on the phone and told me to increase my Inderal to 80mg and then if that doesn't work they can try another medicine. What is the treatment and outlook for someone like me who has episodes of multiples in a row?
Sorry to hear you're having so much difficulty. Multiple PVCs in a row can also be ventricular tachycardia, which carries different consequences than isolated PVCs. It sounds if your physician has you on appropriate medication and is monitoring you closely with cardionet. If these runs continue or are associated with significant symptoms such as lightheadedness, passing out, chest pain, shortness of breath, it may be worth readdressing and considering other treatment options. Keep in close contact with your physician. Best of luck to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.